More zeros of krawtchouk polynomials

Laurent Habsieger, Dennis Stanton

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

Three theorems are given for the integral zeros of Krawtchouk polynomials. First, five new infinite families of integral zeros for the binary (q = 2) Krawtchouk polynomials are found. Next, a lower bound is given for the next integral zero for the degree four polynomial. Finally, three new infinite families in q are found for the degree three polynomials. The techniques used are from elementary number theory.

Original languageEnglish (US)
Pages (from-to)163-172
Number of pages10
JournalGraphs and Combinatorics
Volume9
Issue number2
DOIs
StatePublished - Jun 1993

Fingerprint Dive into the research topics of 'More zeros of krawtchouk polynomials'. Together they form a unique fingerprint.

Cite this